Abstract and Applied Analysis

On linear singular functional-differential equations in one functional space

Andrei Shindiapin

Full-text: Open access

Abstract

We use a special space of integrable functions for studying the Cauchy problem for linear functional-differential equations with nonintegrable singularities. We use the ideas developed by Azbelev and his students (1995). We show that by choosing the function ψ generating the space, one can guarantee resolubility and certain behavior of the solution near the point of singularity.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 7 (2004), 567-575.

Dates
First available in Project Euclid: 7 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1089229146

Digital Object Identifier
doi:10.1155/S1085337504306275

Mathematical Reviews number (MathSciNet)
MR2084936

Zentralblatt MATH identifier
1086.34506

Subjects
Primary: 34K10: Boundary value problems

Citation

Shindiapin, Andrei. On linear singular functional-differential equations in one functional space. Abstr. Appl. Anal. 2004 (2004), no. 7, 567--575. doi:10.1155/S1085337504306275. https://projecteuclid.org/euclid.aaa/1089229146


Export citation